Special bang-bang solutions for nonlinear control systems

Graziano Crasta, Benedetto Piccoli

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we are concerned with the control systems: {Mathematical expression} where, a, g are continuously differentiable functions on ℝ2 and u is a scalar control with u∈[-1,1]. For a given solution x defined on an interval [a,b], we prove the existence of two bang-bang solutions y, z, with a finite number of switchings, satisfying: {Mathematical expression} and, for every t∈[a, b], {Mathematical expression}

Original languageEnglish (US)
Pages (from-to)323-339
Number of pages17
JournalNonlinear Differential Equations and Applications NoDEA
Volume2
Issue number3
DOIs
StatePublished - Sep 1995
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Special bang-bang solutions for nonlinear control systems'. Together they form a unique fingerprint.

Cite this